# SDR SWAA2017051813830

- Difficulty date: April 26, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 43,268 hours, 29,355 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR VERTICAL PRESSURE WEB CRACKED AT BS 663, RBL 35.  REPAIRED WEB PER SRM & EA.
